It takes hours for it to take effect and increases my neuropathy
5 Jan 2012
Hello bckay1. You forgot to mention a dose, so a taper per say I can't suggest one for you. You'll have to do it gradually, and space your cuts wide apart. That way, your system will adapt more comfortably to not getting the drug, ambien. You might talk to a doctor or pharamacist, they'll be more than willing to offer you some advice. Best of wishes along with good health to you,pledge
- Ambien CR Information for Consumers
- Ambien CR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien CR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What about when the doctor knows that the patient has a problem abusing alcohol? I would think that with the severe interactions associated with any ...
1 answer • 9 Mar 2010
1 answer • 14 Mar 2010
I am suffering from Insomnia in spite of being on Elavil for a long time. Dr. switched me to a newer
... drug, Ambien-it hasn't helped after 3 weeks! Now I am to try Trazodone. I was told to stop Elavil before starting Ambien,which I did. Could ...
2 answers • 28 Oct 2010
I am trying to find out as much information as I can. I have other friends in other topics that have given there support but I am trying the taper ...
2 answers • 27 Sep 2013
Hello to all. New to the group. About every six months or so I need to do a "Prednisone taper" for my nasal polyps. I take 60mg each day ...
2 answers • 7 Feb 2014